# SDR WTAA970213

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE TO PITOT TUBE RIGHT SIDE REPORTED.  MAINTENANCE CLEANED AND INSPECTED RIGHT PITOT TUBE.  PERFORMED PITOT SYSTEM TEST.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
